MAUDE Adverse Event Report: OSTEOREMEDIES, LLC REMEDY HIP; REMEDY HIP HEAD

OSTEOREMEDIES, LLC REMEDY HIP; REMEDY HIP HEAD
Model Number RHHDSM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Four days post-op the head of the hip implant disassociated from the stem.The disassociated head was explanted and replaced with a new head.

Brand Name
REMEDY HIP
Common Device Name
REMEDY HIP HEAD
Manufacturer (Section D)
OSTEOREMEDIES, LLC
6075 poplar ave
memphis, tn 38119
MDR Report Key11797384
Report Number3010537287-2021-00004
Device Sequence Number4492409
Product Code KWL
UDI-Device Identifier00855195006258
UDI-Public00855195006258
Combination Product (Y/N)Y
PMA/510(K) Number
K112470
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRHHDSM
Device Catalogue NumberRHHDSM
Device Lot NumberOR01092
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RHACSM REMEDY ACETABULAR CUP LOT OR01098; RHLSMD REMEDY STEM LOT OR00870
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR